# SDR HEEA088498

- Difficulty date: July 14, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,112 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Filter Element
- Part number: 3034508WFC
- Condition: Bypassing
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX FILTER ELEMENT FOUND BYPASS INDICATOR TRIPPED. REPAIRED.
